# SDR 2003F00135

- Difficulty date: November 21, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6226190113
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4468 - AIRTURN BACK AND RETURNED TO TTN - PILOT REPORTED HEADING MISMATCH BETWEEN CA AND FO 80-180 DEGREES FLAGGED IN FLIGHT HEADINGS MOMENTARILY LOCKED AND THEN FLAGGED AGAIN AND REMAINED SPLIT. (M)
